Alert archive / New Mexico / Flash Flood Warnings in 2013

Flash Flood Warning 68, NWS El Paso, TX

July 27, 2013Doña Ana County, Otero County, New Mexico

NWS El Paso, TX issued this flash flood warning at Jul 27, 2013, 12:19 AM MDT for Doña Ana County, Otero County, New Mexico. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2013, 12:19 AM MDT (06:19 UTC)
Expired
Jul 27, 2013, 3:15 AM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

Counties Doña Ana County, NM, Otero County, NM

The radar

The El Paso radar (KEPZ), 61 km from the middle of the area, began a volume at 06:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 12:45 AM MDTFLASH FLOODDripping Springs, NMARROYOS AND LOW WATER CROSSINGS FLOODED ACROSS THE REC AREA. WATER STILL RUNNING IN A FEW ARROYOS OVER 12 HOURS LATER BUT SHALLOW.
Jul 27, 1:00 AM MDTHEAVY RAIN 12 N Aguirre Springs, NMJUST OVER 1 INCH OF RAIN IN THE PAST 25 MINUTES ON EAST SIDE OF ORGANS JUST NORTH OF AGUIRRE SPGS CAMPGROUND. HAD ALREADY RECEIVED 1.13 INCHES PREVIOUS AFTERNOON. RAINFALL RATES VARYING 2 TO 4 INCHES PER HOUR.
Jul 27, 2:19 AM MDTHEAVY RAIN 2.311 E Wsmr Main Post, NM2.31 INCHES SINCE MIDNIGHT MDT. 0.75 INCHES FELL IN 15 MINUTES BETWEEN 1245 AND 0100 AM MDT. MESONET WSM13 WSMR MUSEUM.
Jul 27, 2:22 AM MDTHEAVY RAIN 2.371 Sse Wsmr Main Post, NM2.37 INCHES SINCE MIDNIGHT. 0.90 INCHES FELL IN 15 MINUTES BETWEEN 1245 AM AND 1AM MDT.
Jul 27, 2:24 AM MDTHEAVY RAIN 2.187 Ese Wsmr Main Post, NM2.18 INCHES SINCE MIDNIGHT MDT. WSMR C-STATION MESONET SITE WSM01.
Jul 27, 2:31 AM MDTHEAVY RAIN 1.26San Augustin Pass, NM1.26 INCHES SINCE MIDNIGHT. INCLUDING 0.62 INCHES IN 15 MINUTES BETWEEN 1230 AND 1245 AM MDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 6.3 hours before the alert went out and 305 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2013-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 955 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2013-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
955 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
2086 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

605 
WGUS54 KEPZ 270619
FFWEPZ
NMC013-035-270915-
/O.NEW.KEPZ.FF.W.0068.130727T0619Z-130727T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
1219 AM MDT SAT JUL 27 2013

THE NATIONAL WEATHER SERVICE IN EL PASO HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL DONA ANA COUNTY IN SOUTH CENTRAL NEW MEXICO...
  SOUTHWESTERN OTERO COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 315 AM MDT

* AT 1218 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE      
  WARNED AREA. RAINFALL AMOUNTS OF 0.50 TO 0.75 INCHES HAVE ALREADY  
  OCCURRED IN A BAND FROM NEAR MCGREGOR RANGE BASE CAMP TO WHITE     
  SANDS MAIN POST.  RAINFALL IS EXPECTED TO INTENSIFY AND CONTINUE   
  TO AFFECT THE SAME AREA FOR AT LEAST THE NEXT HOUR.

* LOCATIONS IMPACTED INCLUDE...
  MCGREGOR RANGE BASE...
  CHAPARRAL...
  JORNADA RANGE...
  WHITE SANDS MAIN POST...
  ORGAN...
  AGUIRRE SPRINGS...
  PORTIONS OF U.S. HIGHWAYS 70 AND 54.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS.

&&

LAT...LON 3200 10593 3201 10648 3275 10682 3283 10646

$$

HARDIMAN
1 follow-up statement
084 
WGUS74 KEPZ 270728
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
128 AM MDT SAT JUL 27 2013

NMC013-035-270915-
/O.CON.KEPZ.FF.W.0068.000000T0000Z-130727T0915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OTERO NM-DONA ANA NM-
128 AM MDT SAT JUL 27 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR EAST CENTRAL DONA ANA
AND SOUTHWESTERN OTERO COUNTIES UNTIL 315 AM MDT...

AT 119 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED 
AREA. 

LOCATIONS IN THE WARNING INCLUDE...
  WHITE SANDS MAIN POST...
  AGUIRRE SPRINGS RECREATION AREA...
  ORGAN...
  MCGREGOR RANGE BASE...
  CHAPARRAL...
  JORNADA RANGE...
  AGUIRRE SPRINGS...
  SOLEDAD CANYON...
  DRIPPING SPRINGS...

EXTREME RAINFALL RATES HAVE BEEN OBSERVED OVER THE ORGAN MOUNTAINS. 
ACTUAL OBSERVED RAINFALL TOTALS ARE RAPIDLY APPROACHING 2 INCHES 
AROUND WHITE SANDS MISSILE RANGE HEADQUARTERS AND AS FAR EAST AS 
C-STATION...WITH 1 TO 1.50 INCHES NEAR AGUIRRE SPRINGS...SAN AGUSTIN 
PASS...AND ORGAN.

CAMPERS AT AGUIRRE SPRINGS CAMPGROUND MAY FACE A DANGEROUS SITUATION 
AS RAINFALL CONTINUES. IF YOU ARE AT AGUIRRE SPRINGS...MOVE AWAY 
FROM ARROYOS AND SEEK TEMPORARY SHELTER ON HIGHER GROUND. BE AWARE 
THAT THE ROAD LEADING AWAY FROM THE CAMPGROUND IS LIKELY TO BECOME 
CUT-OFF BY FLOOD WATERS AND DEBRIS IF IT HAS NOT ALREADY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLOODING IS OCCURRING OR IS IMMINENT. IT IS IMPORTANT TO KNOW WHERE
YOU ARE RELATIVE TO STREAMS...RIVERS...OR CREEKS WHICH CAN BECOME
KILLERS IN HEAVY RAINS. CAMPERS AND HIKERS SHOULD AVOID STREAMS OR
CREEKS AND MOVE TO HIGHER GROUND

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DON'T DROWN.

&&

LAT...LON 3200 10593 3201 10648 3275 10682 3283 10646

$$

HARDIMAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 26, 12:47 PM MDT, 11 hours 32 minutes earlier.

Area forecast discussion, Jul 26, 12:47 PM MDT, 11 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1247 PM MDT FRI JUL 26 2013

.SYNOPSIS...
A COLD FRONT WILL BECOME ALMOST STATIONARY ACROSS SOUTHERN NEW
MEXICO AND WESTERN TEXAS WHILE MOIST UNSTABLE AIR FLOW INTO THE
REGION. THIS WEATHER PATTERN WILL BRING GOOD CHANCES OF
THUNDERSTORMS TO THE BORDERLAND THROUGH SATURDAY WITH HEAVY RAINS
AND FLOODING POSSIBLE OVER A FEW LOCATIONS. DRIER AIR WILL FLOW
INTO THE AREA EARLY NEXT WEEK RESULTING IN FEWER STORMS OVER THE
AREA.

&&

.DISCUSSION...
ACTIVE WEATHER SITUATION NOW DEVELOPING. MORNING SOUNDING
INDICATES AIR MASS VERY CONDUCIVE FOR DEEP CONVECTION WITH CAPE
ALMOST 3000 J/KG WHILE PRECIPITABLE WATER WAS EXTREMELY HIGH AT
1.6 INCHES. AIR MASS ALSO SHOWING DEEP MOISTURE THROUGH 500 MB
WITH WIND PROFILE FAVORABLE FOR SLOW MOVING AND/OR BACK BUILDING
CELLS AS LOW LEVEL SPEEDS EXCEED THOSE AT MID/UPPER LEVELS. K
INDEX OF 40 ALSO CONSISTENT WITH HEAVY RAIN POTENTIAL. WEAK COLD
FRONT WILL BECOME ALMOST STATIONARY ACROSS SOUTHERN PORTIONS OF
THE CWA TODAY WITH CONVERGENCE ALONG THE BOUNDARY FORCING
UPDRAFTS. STORMS ALSO ALREADY DEVELOPING OVER THE HIGHER MOUNTAINS
EARLY THIS AFTERNOON AND DROPPING HEAVY RAINS. EXPECT ACTIVITY TO
CONTINUE INTO THIS EVENING AS SURFACE HEATING ALONE WILL INITIATE
STORMS DUE TO A LACK OF CONVECTIVE INHIBITION. SUBSEQUENT OUTFLOWS
WILL FURTHER GENERATE STORMS THIS AFTERNOON/TONIGHT. THUS FLASH
FLOOD WATCH WILL BE CONTINUED. HIGH AMOUNTS OF INSTABILITY/STRONG
UPDRAFTS MAY ALSO SUPPORT HAIL FORMATION FOR ISOLATED STORMS WHILE
DCAPE VALUES INDICATE NEAR SEVERE DOWNBURST POTENTIAL.

ON SATURDAY LOW LEVEL SOUTH TO SOUTHEAST WINDS WILL SUSTAIN LOW
LEVEL MOISTURE INFLOW WITH SURFACE DEWPOINTS AROUND 60
CONTRIBUTING TO VERY HIGH 1.5 INCH PRECIPITABLE WATER. LOW LEVEL
MOISTURE AND HEATING WILL ALSO KEEP AIR MASS UNSTABLE WITH CAPES
AROUND 1000 J/KG. WEAK SURFACE TROUGH ASSOCIATED WITH REMNANTS OF
FRONT WILL ALSO INDUCE LOW LEVEL MOISTURE CONVERGENCE. THUS EXPECT
AT LEAST SCATTERED CONVECTION WITH HEAVY RAINS ON SATURDAY.

SUNDAY AND MONDAY UPPER HIGH BUILDS OVER THE REGION WHILE LEE
SURFACE TROUGH FORMS TO THE EAST. THIS WILL RESULT IN LOW LEVEL
WINDS BECOMING MORE WESTERLY WITH ADVECTION OF DRIER AIR AT LOW
LEVELS UNDER WARMING ALOFT. THUS AIR MASS BECOMES MORE STABLE
RESULTING IN A DECREASE IN STORM COVERAGE EARLY NEXT WEEK ALONG
WITH WARMER TEMPERATURES. WINDS BECOME MORE EASTERLY WEDNESDAY
WITH ASSOCIATED INCREASE IN MOISTURE CAUSING HIGHER STORM THREAT
LATER PERIODS.

&&

.AVIATION...VALID 27/00Z-28/00Z.
P6SM SCT060-080 SCT-BKN120-150 THRU PD WITH SCT 1-3SM +TSRA
BKN030-040CB THRU 06Z AND AGAIN AFT 16Z. WINDS BECOMING E TO SE THRU
06Z AT TERMINALS GENERALLY UNDER 10KTS EXCEPT GUSTS TO 45KTS
POSSIBLE NEAR TSMS.

&&

.FIRE WEATHER...
A WEAK BACK DOOR COLD FRONT IS CURRENTLY MOVING THROUGH THE REGION
AND WILL BE THE MAIN FOCUS FOR THUNDERSTORM DEVELOPMENT THROUGH AT
LEAST SATURDAY WITH A LITTLE DECREASE IN COVERAGE FOR SUNDAY. MAIN
THREAT WITH STORMS WILL BE HEAVY RAIN AND FLASH FLOODING AS SLOW
STORM MOVEMENT IN A VERY MOIST ENVIRONMENT WILL LEAD TO LOCALIZED
AREAS SEEING AN INCH OR TWO OF RAIN IN A SHORT PERIOD OF TIME.
WARMER AND DRIER CONDITIONS EXPECTED FOR MUCH OF NEXT WEEK AS UPPER
RIDGE BECOMES ESTABLISHED OVER AREA. THERE WILL CONTINUE TO BE A
SLIGHT CHANCE FOR THUNDERSTORMS OVER THE HIGHER TERRAIN EACH
AFTERNOON THOUGH. TEMPERATURES OVER THE LOWLANDS WILL BE WARMING
BACK INTO THE MID TO UPPER 90S WITH HUMIDITY VALUES FALLING INTO THE
15 TO 25 PERCENT RANGE.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 74  89  73  92  74 /  50  40  40  40  20
SIERRA BLANCA           68  84  67  87  68 /  40  40  40  40  30
LAS CRUCES              70  87  69  91  70 /  50  40  40  40  20
ALAMOGORDO              70  88  69  91  70 /  50  40  40  40  20
CLOUDCROFT              50  67  50  70  51 /  50  40  40  40  30
TRUTH OR CONSEQUENCES   68  86  68  92  69 /  50  40  40  40  20
SILVER CITY             62  80  61  84  61 /  50  50  50  30  20
DEMING                  69  88  68  93  69 /  50  40  40  40  20
LORDSBURG               69  88  68  93  68 /  60  50  50  30  20
WEST EL PASO METRO      73  88  72  91  73 /  50  40  40  40  20
DELL CITY               70  89  69  91  70 /  40  30  30  30  20
FORT HANCOCK            72  88  71  92  72 /  40  40  40  40  30
LOMA LINDA              67  83  66  86  67 /  50  40  40  40  20
FABENS                  73  88  72  92  73 /  50  40  40  40  20
SANTA TERESA            72  87  71  92  72 /  50  40  40  40  20
WHITE SANDS HQ          71  86  70  91  71 /  50  40  40  40  20
JORNADA RANGE           68  86  68  91  69 /  50  40  40  40  20
HATCH                   69  85  69  90  69 /  50  40  40  40  20
COLUMBUS                70  87  70  93  71 /  50  40  40  40  20
OROGRANDE               71  88  69  92  71 /  50  40  40  40  20
MAYHILL                 57  75  57  78  58 /  40  40  40  40  30
MESCALERO               56  76  56  80  57 /  50  40  40  40  30
TIMBERON                57  74  57  77  57 /  50  40  40  40  30
WINSTON                 59  78  59  83  59 /  60  50  50  40  30
HILLSBORO               64  82  64  87  64 /  50  40  40  40  20
SPACEPORT               68  85  67  90  68 /  50  40  40  40  20
LAKE ROBERTS            60  80  59  84  59 /  60  50  50  40  30
HURLEY                  64  83  64  87  64 /  50  50  50  30  20
CLIFF                   67  87  65  92  65 /  60  50  50  30  20
MULE CREEK              62  83  61  89  61 /  60  50  50  30  20
FAYWOOD                 65  82  64  87  65 /  50  50  50  30  20
ANIMAS                  68  87  67  92  68 /  60  50  50  30  20
HACHITA                 68  87  67  92  68 /  50  50  50  30  20
ANTELOPE WELLS          66  86  67  90  67 /  60  50  50  30  20
CLOVERDALE              64  83  64  87  64 /  60  50  50  30  20

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NMZ401>417.

TX...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR TXZ418>424.

&&

05 ROGASH/26 GRZYWACZ
Hazardous weather outlook, Jul 26, 10:07 AM MDT, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1007 AM MDT FRI JUL 26 2013

NMZ401>417-TXZ418>424-271700-
UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-
EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES-
NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-
CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN-
WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-
SACRAMENTO MOUNTAINS ABOVE 7500 FEET-
EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA-
WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY-
NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN-
SOUTHERN HUDSPETH HIGHLANDS-
RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-
RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY-
1007 AM MDT FRI JUL 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

...FLASH FLOOD WATCH IN EFFECT FOR SOUTH CENTRAL AND SOUTHWEST NEW
MEXICO AND FAR WEST TEXAS...

.DAY ONE...THIS AFTERNOON AND TONIGHT

WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON AND
TONIGHT. A FEW STORMS WILL PRODUCE VERY HEAVY RAINFALLS WITH OVER
2 INCHES OF RAIN FALLING ACROSS ISOLATED LOCATIONS. THUS FLASH
FLOODING IS POSSIBLE...ESPECIALLY AROUND LOW WATER CROSSINGS AND
NEAR ARROYOS AND SMALL STREAMS. A FEW STORMS MAY ALSO PRODUCE
DESTRUCTIVE WIND GUSTS TO 70 MPH AND HAIL UP TO AN INCH IN DIAMETER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ON SATURDAY.
A FEW STORMS WILL AGAIN PRODUCE VERY HEAVY RAINFALLS WITH OVER 2
INCHES OF RAIN FALLING ACROSS ISOLATED LOCATIONS. THUS THE RISK OF
FLASH FLOODING WILL CONTINUE...ESPECIALLY AROUND LOW WATER CROSSINGS
AND NEAR ARROYOS AND SMALL STREAMS. A FEW STORMS MAY ALSO PRODUCE
DESTRUCTIVE WIND GUSTS TO 70 MPH AND HAIL UP TO AN INCH IN DIAMETER.

WESTERLY WINDS WILL TRANSPORT DRIER AIR INTO THE AREA EARLY NEXT
WEEK. THUS THUNDERSTORM ACTIVITY WILL DIMINISH SUNDAY WITH ONLY
SLIGHT CHANCES OF MAINLY MOUNTAIN THUNDERSTORMS MONDAY THROUGH
THURSDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS SHOULD REPORT ANY OBSERVED HAZARDOUS WEATHER OR FLOODING TO
THIS OFFICE OR LOCAL LAW ENFORCEMENT..

ROGASH

In the hours before

Local storm report, Jul 26, 6:23 PM MDT, 5 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
623 PM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0604 PM     FLOOD            5 SE DEMING             32.21N 107.69W
07/26/2013                   LUNA               NM   AMATEUR RADIO

            ROAD TO ROCKHOUND STATE PARK FLOODED 3 FEET DEEP...
            IMPASSABLE.

&&

EVENT NUMBER EPZ1300558

GRZYWACZ
Local storm report, Jul 26, 6:28 PM MDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
628 PM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLOOD            WINSTON                 33.35N 107.65W
07/26/2013                   SIERRA             NM   TRAINED SPOTTER

            LOW WATER CROSSINGS IN WINSTON ARE RUNNING 10-12 INCHES
            FROM EARLIER RAINFALL. LIKELY TO DRAIN INTO CUCHILLO
            NEGRO CREEK...

&&

EVENT NUMBER EPZ1300559

HARDIMAN
Local storm report, Jul 26, 10:56 PM MDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1056 PM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1036 PM     FLASH FLOOD      CABALLO                 32.98N 107.31W
07/26/2013                   SIERRA             NM   911 CALL CENTER

            FLOODING REPORTED ON NM HIGHWAY 187 NEAR CABALLO.

&&

EVENT NUMBER EPZ1300560

HARDIMAN
Local storm report, Jul 26, 10:57 PM MDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1057 PM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     FLASH FLOOD      TRUTH OR CONSEQUENCES   33.14N 107.25W
07/26/2013                   SIERRA             NM   FIRE DEPT/RESCUE

            OFFICIALS REPORT WATER FLOWING OVER THE CURBS ALONG
            BROADWAY IN DOWNTOWN T OR C. WATER HAS REACHED A FEW OF
            THE STORE FRONTS IN THE AREA.

&&

EVENT NUMBER EPZ1300562

LANEY
Local storm report, Jul 26, 10:59 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
1059 PM MDT FRI JUL 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1053 PM     HEAVY RAIN       KTCS                    33.24N 107.27W
07/26/2013  M0.97 INCH       SIERRA             NM   ASOS

            KTCS ASOS MEASURED 0.97 INCHES OF RAIN BETWEEN 953 PM
            AND 1053 PM. INCLUDING 0.20 INCHES WHICH FELL IN 3
            MINUTES BETWEEN 1024 AND 1027 PM.

&&

EVENT NUMBER EPZ1300563

HARDIMAN

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 6:07 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Jul 26, 6:10 PM MDTFlash Flood WarningEPZSierra2 hr
Jul 26, 6:27 PM MDTFlash Flood WarningEPZLuna93 min
Jul 26, 6:45 PM MDTFlash Flood WarningEPZGrant, Hidalgo90 min
Jul 26, 8:40 PM MDTAreal Flood AdvisoryEPZSierra3 hr
Jul 26, 10:26 PM MDTAreal Flood AdvisoryEPZSierra2 hr
Jul 26, 10:38 PM MDTFlash Flood WarningEPZSierra3 hr
Jul 26, 11:36 PM MDTAreal Flood AdvisoryEPZGrant, Sierra114 min
Jul 27, 12:14 AM MDTFlash Flood WarningEPZSierra2 hr
Jul 27, 1:12 AM MDTFlash Flood WarningEPZDoña Ana, Sierra3 hr
Jul 27, 1:38 AM MDTFlash Flood WarningEPZDoña Ana, Luna, Sierra4 hr
Jul 27, 3:15 AM MDTAreal Flood AdvisoryEPZDoña Ana, Otero2 hr
Jul 27, 4:48 PM MDTAreal Flood AdvisoryEPZGrant3 hr

Nearby

Flash Flood Warnings in New Mexico, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.